MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL XTRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL XTRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SHPX755
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Capsular Contracture (1761); Deformity/ Disfigurement (2360); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: as of now there is no information regarding the explant or reoperation.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a 54-year-old caucasian female patient underwent revision breast augmentation with 755cc mentor memorygel xtra breast implant and experienced breast implant rupture, and capsular contracture; baker grade unknown on her right side postoperatively.The patient has consulted with the healthcare professional.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
 
Additional Manufacturer Narrative
On march 14, 2024, mentor became aware that this mentor manufacturer's report number is a duplicate of mentor manufacturer's report number 1645337-2021-09717.Hence, any additional information will be reported under the manufacturer's report number 1645337-2021-09717.Coding have been updated under section h on this form accordingly.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On march 26, 2024, mentor became aware that the right side device is still implanted, bilateral mastopexy was performed with serial number (b)(6) on the left side, and number (b)(6) on the right side.While right device was still implanted, left side implant was replaced with a mentor smx-605 silicone on (b)(6) 2022.Coding have been updated accordingly under section h on this form.This supplemental medwatch report is for the patient¿s right-sided device.Left side mastopexy is being reported separately.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On march 1, 2024, mentor became aware of the following and corresponding fields have been updated on this form: date of event was (b)(6) 2022; field b3 has been updated.Patient experienced grade iv capsular contracture on the right side.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL XTRA BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key18767525
Report Number1645337-2024-01987
Device Sequence Number18049221
Product Code FTR
UDI-Device Identifier00081317025368
UDI-Public00081317025368
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/29/2025
Device Catalogue NumberSHPX755
Device Lot Number9512460
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2024
Supplement Date Received by Manufacturer03/01/2024
03/14/2024
03/26/2024
Initial Report FDA Received Date02/23/2024
Supplement Report FDA Received Date03/12/2024
03/23/2024
04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite